Sersee

Philosophy Vitamin C turbo booster - Can it turn in between your fingers orange?

I have noticed that I started having an orange or rust color appear in between my fingers and slightly in the lines in my hands. I have been racking my brain trying to figure it out. I thought something was wrong and googled it.  At first I wondered if it was my shampoo(yes to carrots) .  But I don't use that much.

 

Then I came across something(I can no longer find the article) about vitamin c serums turning some parts orange for a short time especially if in the sun?

 

Anyone else heard of this or experienced it?

dianabt

Re: Philosophy Vitamin C turbo booster - Can it turn in between your fingers orange?

(0) Hearts

Hi Sersee,

 

I have not heard of skin serums or moisturizers turning the skin orange at all nor have I experienced it. I know that a great influx and amount of vitamin C can definitely cause some pigmentation changing but only temporary. Have you used any self tan items? I am notorious for having that left over orange palm and fingers! :smileyhappy: Since it is on your hands and not your face maybe just try to make sure you wipe off and remove any buildup on your hands after you apply it. I hope this can help you!

Luv&Lipgloss, Diana
Sersee

Re: Philosophy Vitamin C turbo booster - Can it turn in between your fingers orange?

Hey guys..Thanks for the responses. I don't use self tanner at all. But that is what it looks like. I started getting nervous that I might have to see a doctor. I even went to allexperts and asked. I was told vitamin c powder would not cause it.

 

I emailed Philosophy to see if they had any reports and they got right back to me. I was applying the powder first and then the serum into my hands not thinking it would really matter. The email from Philosophy told me to put the serum first and then the powder but didn't really say whether or not it has happened to others. So I called them. I talked to a very  nice woman who told me that she hadn't seen it. But when she researched it, she found it in her system and the solution they were supposed to tell customers(serum first then powder) which means it has been reported!

 

I felt so much better! I know I saw something that vitamin c powder can do this if exposed to sunlight ...but I couldn't find it. Philosopy customer service was great! So if you ever have a problem...they are willing to help you!!!

dianabt

Re: Philosophy Vitamin C turbo booster - Can it turn in between your fingers orange?

Hi Sersee,

 

Thanks for letting us know! Glad it is just the process of applying the items!

Luv&Lipgloss, Diana
projulianna

Re: Philosophy Vitamin C turbo booster - Can it turn in between your fingers orange?

Hi Sersee,

 

I just wanted to give you a shout out for your detective work :smileywink:

 

Best,

Julianna

sw33thope

Re: Philosophy Vitamin C turbo booster - Can it turn in between your fingers orange?

(0) Hearts

I use the same booster and that has never happened to me. Maybe what your mixing it with? I've used the serum and 2 different moisturizers still have not experienced that.

Sersee

Re: Philosophy Vitamin C turbo booster - Can it turn in between your fingers orange?

(0) Hearts

I am mixing it with the Hope is not enough serum. I was hoping to find out if this happened to anyone else so I could feel better..hahaha. It looks just like I used self tanner and didn't wash it off well. 

 

 

Advanced
You must be signed in to add attachments
Conversation Stats
  • 6 replies
  • 622 views
  • 4 hearts
  • 4 in conversation
    • dianabt
    • Sersee
    • projulianna
    • sw33thope